Alert archive / Ohio / Flash Flood Warnings in 2005

Flash Flood Warning 2, NWS Wilmington, OH

January 5, 20054 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Jan 5, 2005, 9:02 PM EST for 4 counties in Ohio. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 5, 2005, 9:02 PM EST (02:02 UTC)
Expired
Jan 6, 2005, 3:00 AM EST
In force
6 hr
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

Counties Butler County, OH, Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2005-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2005-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 826 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
383 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
826 m²/s²
0-3 km storm-relative helicity
996 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 060202
FFWILN
OHC017-025-061-165-060800-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
902 PM EST WED JAN 5 2005

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUTLER COUNTY IN OHIO
  CLERMONT COUNTY IN OHIO
  HAMILTON COUNTY IN OHIO
  WARREN COUNTY IN OHIO

* UNTIL 300 AM EST

* AT 849 PM EST...LIGHT TO MODERATE RAIN WILL SPREAD ACROSS 
SOUTHWEST OHIO THIS EVENING INTO THE OVERNIGHT.  RAINFALL OF A TENTH 
TO TWO TENTHS AN HOUR CAN BE EXPECTED THROUGH 2 AM...WITH MOST 
LOCATIONS EXPECTED TO SEE THREE QUARTERS OF AN INCH TO AN INCH OF 
RAINFALL BY 3 AM.

THIS EXPECTED RAIN ON TOP OF MORE THAN AN INCH OF RAINFALL ON MONDAY 
AND ALL THE SNOW MELT LATE LAST WEEK HAS CREATED A DANGEROUS 
SITUATION WITH AREA CREEKS AND PROBLEMATIC LOW SPOTS.  EXPECT WATER 
TO RISE RAPIDLY

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3957 8484 3913 8483 3910 8448 3894 8426
      3881 8423 3879 8403 3954 8397

$$
 TIPTON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jan 5, 6:30 PM EST, 2 hours 32 minutes earlier.

Area forecast discussion, Jan 5, 6:30 PM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
630 PM EST WED JAN 5 2005

.AVIATION (00Z-24Z)...
WITH MAJOR RAIN EVENT UNDERWAY AT TAF SITES...ALL SITES ARE
CURRENTLY REPORTING -RA BR.  RADAR AND MODEL TRENDS SHOW RAIN
PERSISTING THROUGH THE NIGHT UNTIL THE LOW PULLS THROUGH OHIO EARLY
THURSDAY.

CEILINGS WILL BE IN THE IFR TO LIFR RANGE TONIGHT BEFORE IMPROVING
TO MVFR ON THURSDAY.  VISIBILITIES WILL GENERALLY BE IFR TONIGHT
IMPROVING TO VFR ON THURSDAY.

WITH WARM ADVECTION EXPECTED AS THE LOW MOVES INTO OHIO...FREEZING
PRECIP IS EXPECTED TO STAY NORTH OF TAF SITES.

&&

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
SURFACE ANALYSIS SHOWS WARM FRONT ACROSS NORTHERN KENTUCKY WITH
SURFACE LOW NEAR KPAH.  HIGH PRESSURE IS CENTERED OVER THE NORTHERN
GREAT LAKES.  BELOW FREEZING TEMPERATURES HAVE REMAINED ACROSS WEST
CENTRAL OHIO NWRN DELAWARE COUNTY TO GREENVILLE TO NORTHERN WAYNE
COUNTY. KILN RADAR SHOWS EXTENSIVE RAIN/FREEZING RAINFALL MAINLY
NORTH OF I-70. WATER VAPOR IMAGERY SHOWS TROPICAL CONNECTION FROM THE
PACIFIC INTO THE OHIO VALLEY.  THE GULF IS ALSO WIDE OPEN.  IT ALSO
SHOWS A SIGNIFICANT WAVE OVER THE SOUTHERN PLAINS.

MODELS VARY ON HOW THEY HANDEL THE LOW AS IT MOVES EAST OVERNIGHT
INTO THURSDAY.  THE GFS HAS BEEN CONSISTENT AS IT MOVES THE LOW
ALONG THE OHIO RIVER AND THEN PULLS IT NORTH TO ERIE PA.  THE ETA IS
FARTHER TO THE WEST TAKING THE LOW FROM CURRENT POSITION TO TOLEDO
THEN INTO THE EASTERN GREAT LAKES.  THE ECMWF AND UKMET IS MORE IN
LINE WITH THE GFS.  THUS WILL GO WITH CONSENSUS AND GO WITH GFS.
FORTUNATELY, THE LOW LEVEL THERMAL FIELDS ARE SIMILAR BETWEEN THE
ETA/GFS...WITH THE ETA BEING A LITTLE BIT WARMER (AS WOULD BE
EXPECTED WITH THE LOW TRACK).

WITH ALL THAT SAID WILL LET HEADLINES WHERE THEY ARE.  FLOOD WATCH
WILL CONTINUE THROUGH 7 AM.  CURRENTLY THE NORTHERN HALF OF
FORECAST AREA IS UNDER A FLOOD WATCH AND NEARLY A HALF OF RIVER
POINTS ARE IN FLOOD OR FORECASTED TO GO TO FLOOD.  ANOTHER HALF INCH
TO AN INCH CAN BE EXPECTED OVERNIGHT.  THIS WILL ONLY EXACERBATE
THE FLOODING SITUATION.  THE BEST THREAT FOR CONTINUED FLOODING WILL
BE THE NORTHERN HALF OF THE FORECAST AREA.  THIS DOES NOT MEAN
THERE IS NO THREAT IN THE SOUTH.

AMAZINGLY...WE HAVE FLOODING ISSUES ACROSS WEST CENTRAL OHIO INTO
UNION AND DELAWARE COUNTIES ALONG WITH ICE ACCUMULATIONS.
ACROSS THE FAR NORTH MERCER...AUGLAIZE AND HARDIN THERE IS UP TO AN
1/2 INCH OF ICE ACCUMULATIONS.   THUS THE WINTER STORM WARNING WILL
CONTINUE.  A TRANSITION ZONE FROM RICHMOND TO TROY TO URBANA TO
MARYSVILLE TO DELAWARE WHERE THE TEMPERATURE IS FLUCTUATING AROUND
FREEZING WILL CONTINUE OVERNIGHT. THIS AREA WILL CONTINUE WITH A
WINTER WEATHER ADVISORY.

&&

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...
THE FIRST SYSTEM THAT WILL AFFECT THE ILN CWA DURING THIS EXTENDED
PERIOD WILL BE A LOW PRESSURE SYSTEM POSITIONED SOUTH OF OUR AREA ON
SATURDAY MORNING. THE TREND HAS BEEN TO SPEED UP THIS SYSTEM...THUS
MOVING IT OUT OF OUR AREA DURING THE DAY ON SATURDAY. THE BEST
DYNAMICS WILL BE SOUTH OF THE AREA. ISENTROPIC ANALYSIS ON THE 290K
SURFACE SHOWS VERY LITTLE IN THE WAY OF LIFT. ON THE 285K
SURFACE...ALTHOUGH MOIST...SHOWS DOWNGLIDE OVER OUR FA. THUS HAVE
GONE WITH ONLY CHC POPS AT THIS TIME. PRECIP CHANCES SHOULD DIMINISH
AS YOU GO NORTH ACROSS OUR FA. PRECIP SHOULD BE IN THE FORM OF RAIN
AS BDRY LAYER TEMPS SHOULD BE ABOVE FREEZING ENTIRE FA.

HIGH PRESSURE SHOULD BUILD IN BRIEFLY. THE NEXT CHC OF PRECIP HAS
BEEN INTRODUCED BEGINNING DURING THE DAY ON MONDAY. FORCING SHOULD
BE SUBTLE AS OUR FA WILL BE ON THE BACK SIDE OF THE ATLANTIC HIGH
WHERE SWRLY FLOW WILL DOMINATE AHEAD OF OUR NEXT WEATHER SYSTEM THAT
WILL APPROACH FROM THE W. FORECAST UNCERTAINTY BEGINS AT THIS
POINT. IT APPEARS THE GFS MAY BE TOO QUICK IN OPENING UP NW 50H
CLOSED LOW AND EJECTING OUT ENERGY. RAMIFICATIONS WILL BE ON
DEVELOPMENT AND PROPAGATION OF ANY SURFACE DEVELOPMENT EMANATING
FROM THIS WESTERN SYSTEM. INTERESTINGLY...DGEX MAY HAVE A HANDLE ON
THIS DEVELOPMENT...DEVELOPING THE WARM FRONT NORTH OF OUR FA. THUS
HAVE ACTUALLY TRENDED SOMEWHAT TOWARD THIS SOLUTION. ONE DOMINANT
UNCERTAINTY HAS BEEN IN KEEPING LOW POPS THROUGH MUCH OF THE TIME
WE ARE WARM SECTORED (MONDAY NIGHT THROUGH WEDNESDAY). POSSIBILITY
THAT WE MAY GO RAIN FREE DURING A PORTION OF THIS PERIOD. PRECIP IN
ADVANCE OF SURFACE SYSTEM WILL APPROACH THE AREA LATER WEDNESDAY.
PROGRESSION OF THIS SYSTEM MAY NEED TO BE DELAYED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FOR ZONES OHZ026-035-034-042>046-051>056-
     060>065-070>074-077>082-088 TODAY AND THURSDAY MORNING.
  ...WINTER STORM WARNING FOR ZONES OHZ026-035-034-042>044 THROUGH
     THURSDAY.
  ...WINTER WEATHER ADVISORY FOR ZONES OHZ045-046-051-052 THROUGH
     THURSDAY.
IN...FLOOD WATCH FOR ZONES INZ050-058-059-066-073>075-091 TODAY AND
     THURSDAY MORNING.
  ...WINTER WEATHER ADVISORY FOR ZONE INZ050 THROUGH THURSDAY.
KY...FLOOD WATCH FOR ZONES KYZ089>100 TODAY AND THURSDAY MORNING.
&&
Hazardous weather outlook, Jan 5, 5:50 AM EST, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
550 AM EST WED JAN 5 2005

OHZ026-034-035-042>046-061100-
AUGLAIZE OH-DARKE OH-DELAWARE OH-HARDIN OH-LOGAN OH-MERCER OH-
SHELBY OH-UNION OH-
550 AM EST WED JAN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TODAY

RAIN WILL CONTINUE ACROSS THE AREA TODAY AND TONIGHT. THE RAIN MAY BE
HEAVY AT TIME AND COULD RESULT IN FLOODING. IN
ADDITION...TEMPERATURES WILL BE FALLING TO NEAR OR SLIGHTLY BELOW
FREEZING. THIS WILL CAUSE THE RAIN TO TURN TO FREEZING RAIN. SOME
SLEET MAY ALSO MIX IN. ICE ACCUMULATIONS ARE EXPECTED. PLEASE REFER
TO THE FLOOD WATCH...WINTER STORM WARNING AND WINTER WEATHER ADVISORY
FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A MIX OF FREEZING RAIN...SLEET AND SNOW MAY CONTINUE INTO THURSDAY
MORNING BEFORE THE PRECIPITATION ENDS. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WINTER WEATHER SPOTTERS ARE ENCOURAGED TO CALL IN ANY ICE
ACCUMULATIONS.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ051>056-060>065-070>074-
077>082-088-061100-
ADAMS OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH-CAMPBELL KY-
CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH-DEARBORN IN-
FAIRFIELD OH-FAYETTE OH-FAYETTE IN-FRANKLIN OH-FRANKLIN IN-
GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH-HIGHLAND OH-HOCKING OH-
KENTON KY-LEWIS KY-LICKING OH-MADISON OH-MASON KY-MIAMI OH-
MONTGOMERY OH-OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-
PREBLE OH-RIPLEY IN-ROBERTSON KY-ROSS OH-SCIOTO OH-SWITZERLAND IN-
UNION IN-WARREN OH-WAYNE IN-
550 AM EST WED JAN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN
KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO.

.DAY ONE...TODAY

RAIN WILL CONTINUE ACROSS THE REGION TODAY AND TONIGHT. THE RAIN MAY
BE HEAVY AT TIMES WHICH WILL RESULT IN FLOODING IN SOME
AREAS...INCLUDED SOME AREA RIVERS. PLEASE REFER TO THE FLOOD
WATCH...FLOOD WARNINGS AND FLOOD STATEMENTS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAIN WILL CONTINUE INTO THURSDAY MORNING BEFORE TAPERING OFF AND
POSSIBLY CHANGING TO SNOW LATER IN THE DAY. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jan 5, 6:57 PM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EST WED JAN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLOOD            LAWRENCEBURG            39.10N 84.87W
01/05/2005                   DEARBORN           IN   COUNTY OFFICIAL

            NUMEROUS ROADS CLOSED COUNTYWIDE

0730 AM     FLOOD            BROOKVILLE              39.42N 85.01W
01/05/2005                   FRANKLIN           IN   COUNTY OFFICIAL

            MANY ROADS CLOSED COUNTYWIDE

0745 AM     FLOOD            VERSAILLES              39.06N 85.26W
01/05/2005                   RIPLEY             IN   COUNTY OFFICIAL

            HIGH WATER OVER ROADS COUNTYWIDE

0715 AM     FLOOD            ROSS                    39.31N 84.65W
01/05/2005                   BUTLER             OH   LAW ENFORCEMENT

            ROAD CLOSURES

0730 AM     FLOOD            NEW VIENNA              39.32N 83.69W
01/05/2005                   CLINTON            OH   COUNTY OFFICIAL

            NUMEROUS ROADS CLOSED SE PART OF COUNTY

0725 AM     FLOOD            HARRISON                39.25N 84.79W
01/05/2005                   HAMILTON           OH   COUNTY OFFICIAL

            WATER OVER ROADS

0717 AM     FLOOD            MORROW                  39.35N 84.13W
01/05/2005                   WARREN             OH   COUNTY OFFICIAL

            WATER OVER ROADS

0755 AM     FLOOD            NE LOGAN                39.54N 82.40W
01/05/2005                   HOCKING            OH   LAW ENFORCEMENT

            ROADS CLOSED

1030 AM     FLOOD            CONNERSVILLE            39.66N 85.14W
01/05/2005                   FAYETTE            IN   COUNTY OFFICIAL

            SEVERAL ROADS CLOSED

&&

JTD
Local storm report, Jan 5, 7:46 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
746 PM EST WED JAN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLOOD            N BROWNSVILLE           39.66N 85.00W
01/05/2005                   UNION              IN   COUNTY OFFICIAL

            WATER OVER ROADS

1115 AM     FLOOD            NW RICHMOND             39.83N 84.89W
01/05/2005                   WAYNE              IN   COUNTY OFFICIAL

            ROADS CLOSED

1130 AM     FLOOD            SOUTH CHARLESTON        39.82N 83.64W
01/05/2005                   CLARK              OH   COUNTY OFFICIAL

            WATER OVER ROADS

0100 PM     FLOOD            XENIA                   39.69N 83.94W
01/05/2005                   GREENE             OH   NWS EMPLOYEE

            WATER OVER ROADS

1000 AM     FLOOD            PIQUA                   40.15N 84.25W
01/05/2005                   MIAMI              OH   COUNTY OFFICIAL

            NUMEROUS ROADS CLOSED COUNTYWIDE

1000 AM     FLOOD            EATON                   39.75N 84.63W
01/05/2005                   PREBLE             OH   COUNTY OFFICIAL

            NUMEROUS ROADS CLOSED COUNTYWIDE

1100 AM     FLOOD            LANCASTER               39.72N 82.60W
01/05/2005                   FAIRFIELD          OH   LAW ENFORCEMENT

            COUNTYWIDE FLOODING

1100 AM     FLOOD            LONDON                  39.89N 83.44W
01/05/2005                   MADISON            OH   COUNTY OFFICIAL

            NUMEROUS ROADS CLOSED

1100 AM     FLOOD            CIRCLEVILLE             39.60N 82.94W
01/05/2005                   PICKAWAY           OH   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED

1115 AM     FLOOD            N CHILLICOTHE           39.34N 82.99W
01/05/2005                   ROSS               OH   COUNTY OFFICIAL

            FLOODED ROADS

1030 AM     FLOOD            LAWRENCEBURG            39.10N 84.87W
01/05/2005                   DEARBORN           IN   COUNTY OFFICIAL

            NUMEROUS ROADS CLOSED COUNTYWIDE

1005 AM     FLOOD            BROOKVILLE              39.42N 85.01W
01/05/2005                   FRANKLIN           IN   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED COUNTYWIDE

1015 AM     FLOOD            VERSAILLES              39.06N 85.26W
01/05/2005                   RIPLEY             IN   COUNTY OFFICIAL

            HIGH WATER OVER ROADS COUNTYWIDE

1215 PM     FLOOD            ST. MARYS               40.54N 84.39W
01/05/2005                   AUGLAIZE           OH   EMERGENCY MNGR

            ROADS FLOODED

1215 PM     ICE STORM        WAYNESFIELD             40.60N 83.97W
01/05/2005                   AUGLAIZE           OH   EMERGENCY MNGR

            TREES AND POWERLINES DOWN

1130 AM     FLOOD            GREENVILLE              40.10N 84.62W
01/05/2005                   DARKE              OH   LAW ENFORCEMENT

            COUNTYWIDE FLOODING

0200 PM     FLOOD            BELLEFONTAINE           40.36N 83.76W
01/05/2005                   LOGAN              OH   LAW ENFORCEMENT

            HIGH WATER OVER ROADS

0200 PM     FLOOD            LONDON                  39.89N 83.44W
01/05/2005                   MADISON            OH   COUNTY OFFICIAL

            NUMEROUS ROADS CLOSED

0415 PM     FLOOD            EATON                   39.75N 84.63W
01/05/2005                   PREBLE             OH   COUNTY OFFICIAL

            NUMEROUS ROADS CLOSED COUNTYWIDE

0345 PM     FLOOD            LANCASTER               39.72N 82.60W
01/05/2005                   FAIRFIELD          OH   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED COUNTYWIDE

0300 PM     FLOOD            LONDON                  39.89N 83.44W
01/05/2005                   MADISON            OH   COUNTY OFFICIAL

            ROADS CLOSED

&&

JTD
Local storm report, Jan 5, 8:14 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
814 PM EST WED JAN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            GREENVILLE              40.10N 84.62W
01/05/2005                   DARKE              OH   COUNTY OFFICIAL

            ROADS CLOSED COUNTYWIDE

0430 PM     FLOOD            BELLEFONTAINE           40.36N 83.76W
01/05/2005                   LOGAN              OH   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED COUNTYWIDE

0605 PM     FLOOD            ST. MARYS               40.54N 84.39W
01/05/2005                   AUGLAIZE           OH   COUNTY OFFICIAL

            MANY ROADS FLOODED

0605 PM     FLOOD            SIDNEY                  40.29N 84.16W
01/05/2005                   SHELBY             OH   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED

0555 PM     FLOOD            10 N DELAWARE           40.44N 83.08W
01/05/2005                   DELAWARE           OH   LAW ENFORCEMENT

            ROADS CLOSED NORTHERN PART OF COUNTY

0545 PM     FLOOD            DUBLIN                  40.12N 83.13W
01/05/2005                   FRANKLIN           OH   COUNTY OFFICIAL

            SOME ROADS FLOODED

0530 PM     FLOOD            NEWARK                  40.07N 82.42W
01/05/2005                   LICKING            OH   LAW ENFORCEMENT

            ROADS CLOSED COUNTYWIDE

0526 PM     FLOOD            LONDON                  39.89N 83.44W
01/05/2005                   MADISON            OH   LAW ENFORCEMENT

            HIGH WATER ACROSS SEVERAL ROADS

0525 PM     FLOOD            MARYSVILLE              40.24N 83.37W
01/05/2005                   UNION              OH   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED SRN PART OF COUNTY

&&

JTD
Local storm report, Jan 5, 8:26 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EST WED JAN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     FLOOD            5 E CELINA              40.55N 84.47W
01/05/2005                   MERCER             OH   COUNTY OFFICIAL

            MANY ROADS FLOODED

&&

JTD

Nearby

Flash Flood Warnings in Ohio, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.